# SDR AALA972081

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1861
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 48L SPLICE IS CORRODED.  INSTALLED NEW SECTION OF STRINGER SPLICE PER SRM 53-10-00 VOL 1.  (M)
